Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 16, No 1 (2009) Nonoscillation and stability of the second order ordinary differential equations with a damping term Abstract   PDF
Leonid Berezansky, Elena Braverman, Alexander Domoshnitsky
 
Vol 6, No 3-4 (1999) Nonoscillation of a Second Order Linear Delay Differential Equation with a Middle Term Abstract   PDF
L. Berezansky, E. Braverman
 
Vol 9, No 3-4 (2002) Non-oscillation properties of a linear neutral differential equations Abstract   PDF
L. Berezansky, E. Braverman
 
Vol 11, No 1-2 (2004) Nonoscillation properties of certain fourth order nonlinear difference equations Abstract   PDF
E. Schmeidel
 
Vol 11, No 3-4 (2004) Non-smooth solutions of a nonlinear integral-functional equation with an unknown delay Abstract   PDF
N. Hritonenko, Yu. Yatsenko
 
Vol 9, No 1-2 (2002) Normal form and parametric resonance in linear almost periodic systems Abstract   PDF
Ya. Goltser, G. Agranovich
 
Vol 16, No 2 (2009) Normal form of countable systems and bifurcation in integro-differential Volterra equations Abstract   PDF
Ya Goltser, E Litsyn
 
Vol 16, No 1 (2009) Observability criteria of linear discrete-continuous system Abstract   PDF
Grigory Agranovich
 
Vol 10, No 3-4 (2003) Observability of evolution equations Abstract   PDF
B. Shklyar
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Observer for Discrete-Continuous LTI systems with continuous-time measurements Abstract   PDF
G Agranovich
 
Vol 13, No 2 (2006) On a class of neutral functional differential equations Abstract   PDF
L.A. Vlasenko
 
Vol 8, No 3-4 (2001) On a Class of Nonlinear Dirichlet Problems with First Order Terms Abstract   PDF
L. Moschini, A. Tesei, S.I. Pohozaev
 
Vol 4, No 3-4 (1997) On a differential equation of periodic type with autoregulated delay Abstract   PDF
A. Myshkis
 
Vol 4, No 1-2 (1997) On a functional differential equation related to the Ewden-Fowler equation Abstract   PDF
G. Zhang, S. Cheng
 
Vol 23, No 3-4 (2016) ON A MODEL OF MAINTAINING THE OPTIMAL TEMPERATURE IN GREENHOUSE Abstract   PDF
I ASTASHOVA, A FILINOVSKIY, D.A LASHIN
 
Vol 22, No 3-4 (2015) On a nonstandard boundary value problem for the Laplace operator Abstract   PDF
E. Litsyn, P. Popivanov, A. Slavova
 
Vol 14, No 2-4 (2007) On a Periodic Boundary Value Problem for Third Order Linear Functional Differential Equations Abstract   PDF
S. Mukhigulashvili, B. Puza
 
Vol 13, No 3-4 (2006) On a two-point boundary value problem for the second order linear functional differential equations with monotone operators Abstract   PDF
S. Mukhigulashvili, J. Sremr
 
Vol 16, No 3 (2009) On an analogy between the classifications of functional differential equations and partial differential eq nations Abstract   PDF
A. D Myshkis, V. V Vlasov.
 
Vol 8, No 1-2 (2001) On an Initial Boundary Value Problem in a Bounded Domain for the Generalized Korteweg - De Vries Equation Abstract   PDF
A. V. Faminskii
 
Vol 10, No 3-4 (2003) On application of Kharitonov's theorem to analyze the stability ofjournal bearings Abstract   PDF
A. Rodkina, V. Nosov
 
Vol 5, No 1-2 (1998) On applications of Volterra operators to the partial functional differential equations Abstract   PDF
S.A. Gusarenko
 
Vol 2, No 1 (1994) On approximate null-controllability for distributed systems with unbounded input operators Abstract   PDF
B. Shklyar
 
Vol 13, No 2 (2006) On asymptotic behavior and estimates of solutions to neutral equations Abstract   PDF
D.A. Medvedev, V.V. Vlasov
 
Vol 23, No 1-2 (2016) On asymptotic behavior of solutions to the second-order Emden-Fowler type di¤erential equations with unbounded negative potential Abstract   PDF
K. Dulina
 
Vol 22, No 3-4 (2015) On asymptotic equivalence of Lane–Emden type differential equations and some generalizations Abstract   PDF
S. Zabolotsky
 
Vol 17, No 3-4 (2010) On asymptotic stability of solutions of fifth order nonlinear differential equations with delay Abstract   PDF
Cemil Tunc
 
Vol 2, No 1 (1994) On asymptotical behavior of solutions of nonlinear retarded systems Abstract   PDF
M. Gil
 
Vol 16, No 1 (2009) On asymptotical behavior of solutions to a quasi-linear second order differential equation Abstract   PDF
I. V. Astashova
 
Vol 11, No 1-2 (2004) On Bohl-Perron type theorems for linear difference equations Abstract   PDF
L. Berezansky, E. Braverman
 
Vol 16, No 4 (2009) On boundary homogenization of variational inequalities Abstract   PDF
T. A Shaposhnikova, M. N Zubova
 
Vol 12, No 3-4 (2005) On boundary value problems connected with variational problems for nonlocal functionals Abstract   PDF
G. Karnenskii
 
Vol 9, No 3-4 (2002) On certain properties of exponential solutions of difference differential equations in Sobolev spaces Abstract   PDF
D. Medvedev, V. Vlasov
 
Vol 14, No 1 (2007) On character of the programmed iteration method convergence for control problems with elements of uncertainty Abstract   PDF
Y.V Averboukh, A.G Chentsov
 
Vol 3, No 1-2 (1995) On constructing solutions of functional differential systems with a guaranteed precision Abstract   PDF
V. Maksimov, A. Rumyantsev, V. Shishkin
 
Vol 10, No 1-2 (2003) On continuous branches of twice periodic solutions of PDE Abstract   PDF
A. Krasnosel'skii, D. Rachinskii
 
Vol 1, No 1 (1993) On convergence of sequences of internal superposition operators Abstract   PDF
M.E. Drakhlin
 
Vol 4, No 1-2 (1997) On differentiability of solutions with respect to parameters in a class of functional differential equations Abstract   PDF
F. Hartung
 
Vol 20, No 1-2 (2013): FUNCTIONAL DIFFERENTIAL EQUATIONS On discreteness of spectrum of an functional-differential operator Abstract   PDF
M Getimane, S Labovskiy
 
Vol 10, No 1-2 (2003) On duality of different versions of the programmed iterations method, 2 (the sequential approach) Abstract   PDF
A. Chentsov
 
Vol 9, No 1-2 (2002) On effective sufficient conditions for solvability of variational problems Abstract   PDF
N. V. Azbelev, JE. X. lBravyi, S. A. Gusarenko
 
Vol 4, No 3-4 (1997) On eigenvalues and twin positive solutions of (n,p) boundary value problems Abstract   PDF
P. Wong, R. Agarwal
 
Vol 5, No 1-2 (1998) On existence of nontrivial solution of a singular functional differential equation Abstract   PDF
S. Labovskii, A. Shindiapin
 
Vol 23, No 3-4 (2016) On existence of solutions to higher-order singular nonlinear Emden–Fowler type equation with given numbe rof zeros on prescribed interval Abstract   PDF
V Rogachev
 
Vol 23, No 1-2 (2016) On Existence of Solutions with Prescribed Domain to Second-Order Emden-Fowler type Di¤erential Equations Abstract   PDF
T. Korchemkina
 
Vol 7, No 1-2 (2000) On extension of conditions for the differential inequality theorem Abstract   PDF
E. Bravyi
 
Vol 17, No 1-2 (2010) On global bifurcation of periodic solutions for functional differential inclusions Abstract   PDF
Nguyen Van Loi, Valeri Obukhovskii
 
Vol 12, No 3-4 (2005) On homogenization of variational inequalities with obstacles on E - periodically situated inclusions Abstract   PDF
M.N. Zubova, T.A. Shaposhnikova
 
Vol 14, No 1 (2007) On homogenization of variational inequalities with obstacles on £ - periodically situated along n - 1 dimension manifold inclusions. Abstract   PDF
M.N. Zubova, T.A. Shaposhnikova
 
Vol 7, No 1-2 (2000) On linear equations with generalized Volterra operators Abstract   PDF
S. Gusarenko
 
251 - 300 of 608 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786